# SDR UIEA2018092802117

- Difficulty date: September 26, 2018
- Submitted: October 1, 2018
- Operation: Air carrier
- Aircraft: N780BA
- Make and model: Boeing 747409
- Aircraft serial: 24310
- Aircraft time: 83,219 hours, 15,893 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON NR 5, NR 9, NR 11 OF LT LONGERON EXTENSION FIG WHEN PFM SB 747-53A2390. RPL WITH NEW LONGERON EXTENTION FIG IAW EI T2018 A53M-5143 REV 1 AND EI T20177A07M-4573 REV1 AND DWG 65B15255 SHEET 2 REV B AND DWG 65B15254 SHEET 3 REV D AND SRM 51-40-04 REV 40. OPS CHECK NORMAL.
